×

zbMATH — the first resource for mathematics

On some systems of nonlinear integral Hammerstein-type equations on the semiaxis. (Russian, English) Zbl 1224.45014
Ukr. Mat. Zh. 62, No. 4, 552-566 (2010); translation in Ukr. Math. J. 62, No. 4, 630-647 (2010).
Summary: We prove the existence for a one-parameter family of solutions of a system of nonlinear integral Hammerstein-type equations on the positive semiaxis and study the asymptotic behaviour of the obtained solutions at infinity.

MSC:
45J05 Integro-ordinary differential equations
45G15 Systems of nonlinear integral equations
45M05 Asymptotics of solutions to integral equations
PDF BibTeX XML Cite
Full Text: DOI